SIGN UP

How To Make A Powder Mix Into Water Properly?

Avatar Image
joko | 16:57 Sat 09th Feb 2019 | Body & Soul
14 Answers
I have a bag of tablets that got crushed, so i blended them to a powder to make it easier to take - however, hey wont mix in the water, the powder just floats and just wont stir in.
i can still take them, just swallow it, but i wondered if there was something icould do to make them eventually mix?
waiting a while helps a bit but not much
thanks

Answers

1 to 14 of 14rss feed

Best Answer

No best answer has yet been selected by joko. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Try crushing with a little water into a paste, and gradually mix in water a little at a time.
A bag of tablets? Are you certain of the dosage? Be careful the speed the body absorbs them could be different too! It sounds dangerous to me!
Try sprinkling onto a teaspoon of yoghurt, I'm not sure how you are able to get the quantities right if you have now got a container of powder - or is the dosage amount not crucial?
They won’t dissolve if they are not dissolving tablets, as previously mentioned try them in yoghurt
-- answer removed --
Don't even try , just throw them in the bin and get some new ones. If they are a doctors precsription tell the surgery & they will issue a new prescription.
Madness......throw them away, as posters have said..."How do you know what dosage you are taking?"
Joko how did they get crushed? As others have said you will have no idea what dose your taking. I would get a new script ASAP and return the powder to your pharmacist when you pic your new tablets up.
Tony,,,what does it matter how they got crushed and the pharmacist certainly would want a bag of crushed tablets.
Squad just intrigued, never heard of modern drugs being dispensed in bags? Secondly recommended pharmacy for disposal, rather than any other method I.e bin or loo.
Right Tony.
Question Author
They are just supplements, dosage is 2-6 a day
they are just chalky type ones

i did also crush up 2 to see size of dose

im not stupid i wouldn't crush proper medication and take whatever amount
Ok joko you should not be able to OD on supplements (in moderation) if they are chalky will not dissolve in anything that will not do your cause your internals any harm. Sorry.
i used to give my daughter anti bio capsules mixed with some jam, this was on recommendation of chemist because she could not swallow the capsule, so just opened them up and tipped it out.

1 to 14 of 14rss feed

Do you know the answer?

How To Make A Powder Mix Into Water Properly?

Answer Question >>

Related Questions

Sorry, we can't find any related questions. Try using the search bar at the top of the page to search for some keywords, or choose a topic and submit your own question.